# SDR AALA201801239025

- Difficulty date: January 19, 2018
- Submitted: January 24, 2018
- Operation: Air carrier
- Aircraft: N567UW
- Make and model: Airbus A321-231
- Aircraft serial: 5728
- Aircraft time: 15,593 hours, 6,172 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT LIGHT LENS DAMAGED ON SEATS 17C AND 1C.  REPLACED THE LIGHTS IAW AMM 33-51-19. OPS CHECKED OK.
